It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Infertility Board Index
Board Index > Infertility | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 13 of 13 for gonal f bloating. (0.001 seconds)


Gonal F Questions
Oct 20, 2004
... Congratulations on starting your gonal F! That's great. Glad it went so well and you have so many follies! Hope you get the job done this weekend! ... (28 replies)
... Gonal-F has bloated my stomach. I don't have any other side effects though. Good luck, Sue (2 replies)
... I have notice a "pouch" forming since starting my gonal-f injections.. is anyone else experiencing this? (2 replies)

... Sorry! I have no side effects, but most women experience fatigue, hot flashes and bloating. Lucky me! I really hope you feel better. Your ER is on Wed, right? Best of luck to you and let me know how it goes. I will have my ER next week as well. :) P.S. Also see my other posts in "I need cycle buddies" and "IVF buddies wanted" threads. Hugs Z (2 replies)
... f, I didn't experience many side effects. Just some bloating in my abdomen area. When I was on Clomid for 2 rounds I had bad breakouts from it! and that was about it. ... (3 replies)
... f I had some bloating but no major side effects to speak of at all!!!!!!!!!!!!!!!!!!!!!!!! ... (9 replies)
... My husband and I have been trying to conceive for about a year and a half. I just finished my first cycle of Gonal F and my doctor said because my husband's sperm count was so high and the motility excellent, that he didn't recommend IUI on our first try. ... (5 replies)
... tazzyyyyyyy! looks like less of a line from last nite!faintly..but getting even MORE faint!maybe I should run out and get a magnifying glass...Also..my boobs arent hurting as much.....either..that stopped too taz,,like yourself, :( Tmer.....My shi**tty eyes are playing tricks on me! I too bought the cvs brand *purple top* 2 for 14.00! more money down the damn drain.... (18 replies)
Fresh IVF cycle
Sep 8, 2009
... Haven't had that drug yet. Not sure. The only symptoms I've had from any of my drugs was bloating and cramping from the stim drugs. Although nausea would not shock me as all of these drugs seem to have side affects like pregnancy...go figure. ... (124 replies)
... My beta tomorrow and we will know for sure. Cramps and bloating is what I feel today. ... (76 replies)
... Beth, sounds like your DH is really a darling--planning two vacations for you!! Have fun! Hi Curry, what is it with gonal-f and weight gain??!! I can't understand how I gained close to 10 pounds in two months of that stuff. Up until I met that nasty drug, my weight had never really fluctuated more than a pound or two. I really don't know if I ate more on the drugs or... (11 replies)
... Hi Jody the first time i took the Gonal f and the HCG shot , after 2 days of the shot i felt this hard bloating but this cycle i tried natural intercourse with injectbles , i call the nurse and i told her that my ovaries looks like a baloon , and i can`t stand , she told me come to see the DR right now , the DR did ultra sound and said that this is hyperstimulation and he... (6 replies)
... I had similar pain on gonal-f. After the hcg shot, I swelled up so bad that I couldn't sit down at all! It was hell to have to drive (in rush hour traffic no less) an hour to go to the dr's to confirm that it was not hyperstimulation. Just that I had about 12 follies that weren't big enough to get released that were still growing as a result of the residual meds in my system.... (6 replies)




Pages: 1

All times are GMT -7. The time now is 05:17 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!